Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Missed periods. Took siphene, duphaston medications. Faint positive in pregnancy test. Pregnant?

hi doctor, I missed my period and today is 35th day so took a home pregnancy test a faint line appeared with in the time limit. what does it mean? Actually i consumed siphene 50 mg tablets on the 2nd of my cycle to 6th day and duphaston tablets from 16th day to 25th day , what are the chances that i might be pregnant and when can i do another hpt please i hope my queries could be answered thank you
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Faint line can indicate early gestation.
But sometimes false positive results can also be seen in urine pregnancy test kits.
So if facility is available in your place better to go for blood test for pregnancy, if not wait for 2 to 3 days and repeat the urine pregnancy test.
Start taking folic acid, multi vitamins and minerals supplementations from now onwards.

Take care.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor